# SDR 20000502AP002

- Difficulty date: October 27, 1999
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 S DUCT ANTI-ICE INNER SKIN CRACKED AT LOWER CORNER.  LOCATED IN FORTH COMPARTMENT DOWN FROM V STABILIZER ACCESS PLATE.  STOP DRILLED DRILLED CRACK AND INSTALLED REPAIR PER SRM 51-40-2 PAGE 6.  (M)
